Her doctor that prescribes them is out of town for the holiday's and she is having all of the listed withdrawal symtems. Any help would be appreciated!
Hi i'm so sorry i didn't come across this earlier! How is she now? I am more than happy to answer any specific questions you/or she may have? Although as your last reply stated, maybe i'm too late now! But i know it is a long battle, so please feel free to ask again anything you may want advice about and i'll try my best to give you the advice that you need
I was addicted to this drug. For my withdrawal, when I went cold turkey, I took ALOT of HOT showers, as hot as I could stand, and just sat in the shower letting the water pour over me. And I drank alot of gatorade and electrolyte balancing beverages. If she is just on them, and suddenly off, she should make sure that does not happen again if this is a drug she needs. Try and keep an extra prescription on hand if she needs this. Just be careful to stay on the prescribed dose and NEVER increase it. Hope she feels better!
- Tramadol Information for Consumers
- Tramadol Information for Healthcare Professionals (includes dosage details)
- Side Effects of Tramadol (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 6 Sep 2010 • 3 answers
Posted 16 Dec 2010 • 1 answer
Posted 28 Feb 2012 • 5 answers
Posted 12 Aug 2012 • 10 answers
Posted 19 Aug 2012 • 71 answers